The asymptotic behavior of the maximum of Gaussian random fields
Doklady Akademii Nauk, Tome 194 (1970) no. 2, pp. 278-279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_2_a10,
author = {P. I. Yuditskaya},
title = {The asymptotic behavior of the maximum of {Gaussian} random fields},
journal = {Doklady Akademii Nauk},
pages = {278--279},
year = {1970},
volume = {194},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_2_a10/}
}
P. I. Yuditskaya. The asymptotic behavior of the maximum of Gaussian random fields. Doklady Akademii Nauk, Tome 194 (1970) no. 2, pp. 278-279. http://geodesic.mathdoc.fr/item/DAN_1970_194_2_a10/